Translator Disclaimer
May 2008 Martingale dimensions for fractals
Masanori Hino
Ann. Probab. 36(3): 971-991 (May 2008). DOI: 10.1214/07-AOP349

Abstract

We prove that the martingale dimensions for canonical diffusion processes on a class of self-similar sets including nested fractals are always one. This provides an affirmative answer to the conjecture of S. Kusuoka [Publ. Res. Inst. Math. Sci. 25 (1989) 659–680].

Citation

Download Citation

Masanori Hino. "Martingale dimensions for fractals." Ann. Probab. 36 (3) 971 - 991, May 2008. https://doi.org/10.1214/07-AOP349

Information

Published: May 2008
First available in Project Euclid: 9 April 2008

zbMATH: 1144.60046
MathSciNet: MR2408580
Digital Object Identifier: 10.1214/07-AOP349

Subjects:
Primary: 60J60
Secondary: 28A80, 31C25, 60G44

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.36 • No. 3 • May 2008
Back to Top